# SDR DALA2022020400723

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 2,493 hours, 1,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN MSP A FUELING TRUCK IMPACTED THE RH #3 FLAP FAIRING ON A/C 8140 (STK 81-5754-9-0044 / SN 00163 / FTN 5R8063). THE SUBJE CT FAIRING WAS ROUTED TO SHOP FOR REPAIR. ER/A 592835-14 REV 0RI G. SECT. I ACCOMPLISHED FOLLOW ON REQUIRED.ER/A 592835-14 REV. ORIGINAL SECTION I ACCOMPLISHED AT 854.26FH/ 384FC. REPETITIVE INSPECTION PER SECTION II TO BE ACCOMPLISHED E VERY 850FH AND PERMANENET REPAIR PER SECTION III TO OCCUR WITHIN 8500FH. FOLLOW ON ACTION IS REQUIRED. ASSOCIATED ER/A 81-592835 ADDED FOR AC 8140. (LP# 1876300)
